# SDR FDEA202510152005

- Difficulty date: October 15, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Angle
- Part number: NCA604215
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NON DESTRUCTIVE TEST HIGH FREQUENCY EDDY CURRENT OPEN HOLE   INSPECTION, HOLE A AT TEE CAP (NCA6042-15) FOUND WITH CRACKED. CRACK AT TEE CAP (NCA6042-15) HOLE A REPAIRED AS PER EA # 1-5330-T0385040 PART 1 TITLE:   FUSELAGE - PLATES & SKINS - ACA3354 FUSELAGE SKIN REPAIR AT FORWARD CORNER FOR   NOSE LANDING GEAR DOOR CUTOUT. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO   SNRM N00569 FOR WORK DETAILS.
